Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Recurring spells of dizziness with stuttered speech, tingling and numbness in arms. What is the cause?

I have been feeling dizzy for about a little over a month now and am now getting worried as to what the problem might be. My speech has been suffering for about 2 years now and I can t figure out why......It just feels like I can t get my words out properly. I used to get a lot of numbness and tingling in both my arms but now I just get it every now and then. I have gone to the doctor and he ordered a complete blood work on me but I have nt heard back from him yet. Can you help?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
The reason for the symptoms may be the hypertension, diabetes,anemia, infection of the internal ear,or ischemia of the brain.
I advise you to consult a neurologist for diagnosis and treatment. You may need to have an M.R.I. and other tests for diagnosis and treatment.
Take more of green leafy vegetables, pulses, sprouts, and protein rich foods to have good health and resistance against infections.
Wishing for a quick and complete recovery. Thank you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor